# SDR 9601019945

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Reg Vlv
- Condition: Malfunctioned
- Location: Airfoil De-Ice
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED DURING WING ANTI-ICE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT REMAINED ILLUMINATED. AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  REPLACED ICE PROTECTION PRESSURE REGULATOR VALVE, OPERATIONAL CHECK GOOD.
